# SDR 2011FA0000384

- Difficulty date: June 17, 2011
- Submitted: June 17, 2011
- Operation: General aviation
- Aircraft: N601VH
- Make and model: Cndair CL6002A12
- Aircraft serial: 5043
- Aircraft time: 6,170 hours, 3,254 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 617501
- Part serial: 218
- Condition: Failed
- Location: Mlg
- Part time: 6,170 hours, 3,254 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DID NOT EXTEND NORMALLY.  ALTERNATE EXTENSION USED SUCCESSFULLY FOR DOWN AND LOCKED.
